Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2010 (2010), Article ID 848620, 17 pages
http://dx.doi.org/10.1155/2010/848620
Research Article

Numerical Exponential Decay to Dissipative Bresse System

Department of Mathematics, Federal University of Pará, Augusto Corrêa Street no. 01, Belém, CEP 66075-110, Pará, Brazil

Received 18 February 2010; Revised 25 May 2010; Accepted 24 June 2010

Academic Editor: Wan Tong Li

Copyright © 2010 M. L. Santos and Dilberto da S. Almeida Júnior. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. L. Santos and Dilberto da S. Almeida Júnior, “Numerical Exponential Decay to Dissipative Bresse System,” Journal of Applied Mathematics, vol. 2010, Article ID 848620, 17 pages, 2010. doi:10.1155/2010/848620